Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 475-482
http://dx.doi.org/10.1155/S0161171297000641

On the growth of the spectral measure

King Fahd University of Petroleum and Minerals, Department of Mathematical Sciences, Dhahran 31262, Saudi Arabia

Received 26 May 1992; Revised 12 June 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Boumenir, “On the growth of the spectral measure,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 475-482, 1997. https://doi.org/10.1155/S0161171297000641.